MAUDE Adverse Event Report: MEQU A/S M WARMER SYSTEM; BLOOD AND IV FLUID WARMER,

MEQU A/S M WARMER SYSTEM; BLOOD AND IV FLUID WARMER,
Model Number MWS201
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/24/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation of the returned device confirmed an internal fluid leak in the fluid path which led to overheating as the device malfunction.Root cause is determined to be a manufacturing error which was corrected by 02-jul-2024.Mequ has not seen any defects on m warmers manufactured after implementation of the correction.
 
Event or Problem Description
The product problem reported the m warmer leaked fluid and overheated.The m warmer was immediately disconnected.No harm occurred to the patient.Detailed description of event from reporter: after connecting the power pack to the m warmer device and applying it to the patient, the device initially operated normally, heating up with a flashing green led.After reaching operating temperature, the device displayed a continuously illuminated green led.At that time, the patient was positioned in a vacuum mattress in a ground ambulance (rtw), was conscious and sedated, and the forearm on which the m warmer device was applied was left uncovered to allow visual monitoring of the device.Transport then continued in the ground ambulance (rtw) towards the rescue helicopter (rth).After approximately two minutes, the ambulance stopped, and the m warmer device (sn: (b)(6)), together with the power pack (sn: (b)(6)), was thrown out of the ambulance while emitting smoke (it was reported that the smoke or vapor originated from the m warmer device and not from the power pack).At the same time, the ambulance crew reported that shortly beforehand a "dark liquid" had leaked from the m warmer device while the system was still displaying a continuous green led.This observation was confirmed by the crew present.When the crew decided to remove the system from the patient to prevent potential harm, the led indicator on the m warmer device changed to red, and the crew perceived a hissing sound as well as intense and unpleasant smoke and odor development.The m warmer device was very hot, emitting smoke (smoke or vapor development), and was disconnected from the power pack by pulling the power cable.

Brand Name
M WARMER SYSTEM
Common Device Name
BLOOD AND IV FLUID WARMER,
Manufacturer (Section D)
MEQU A/S
fruebjergvej 3
copenhagen, 2100
DA  2100
Manufacturer (Section G)
PAUL E. DANCHELL A/S
lyngvej 8
jyderup, 4450
DA   4450
Manufacturer Contact
laila lundtoft
fruebjergvej 3
copenhagen, 2100
DA   2100
MDR Report Key24496506
Report Number3032580628-2026-00001
Device Sequence Number4979803
Product Code LGZ
UDI-Device Identifier05700002076816
UDI-Public05700002076816
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K232107
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMWS201
Device Catalogue NumberMWS201
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/09/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/26/2026
Initial Report FDA Received Date03/03/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/04/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown